Alert archive / Colorado / Flash Flood Warnings in 2025
Flash Flood Warning 40, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 31, 2025, 5:45 PM MDT for El Paso County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2025, 5:45 PM MDT (23:45 UTC)
- Expired
- Jul 31, 2025, 8:34 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 63 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 6:35 PM MDT | FLASH FLOOD | 4 S Colorado Springs, CO | Water on roadway 6 inches to a foot deep at Hwy 115 and Star Ranch Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 440 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
644
WGUS55 KPUB 312345
FFWPUB
COC041-010245-
/O.NEW.KPUB.FF.W.0040.250731T2345Z-250801T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
545 PM MDT Thu Jul 31 2025
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
West Central El Paso County in east central Colorado...
* Until 845 PM MDT.
* At 545 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1 inch of rain
has fallen. The expected rainfall rate is 2.5 to 3.5 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Southern Colorado Springs, Fountain, Manitou Springs, Stratmoor,
Fort Carson, Security, Peterson Space Force Base,
Security-Widefield and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3876 10467 3870 10473 3878 10490 3887 10489
3890 10480 3883 10470
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2.5-3.5 INCHES IN 1 HOUR
$$
MG4 follow-up statements
623
WGUS75 KPUB 010025
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
625 PM MDT Thu Jul 31 2025
COC041-010245-
/O.CON.KPUB.FF.W.0040.000000T0000Z-250801T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
625 PM MDT Thu Jul 31 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS
EVENING FOR WEST CENTRAL EL PASO COUNTY...
At 625 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. The expected rainfall rate is 3 to 5 inches in 1 hour. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Southern Colorado Springs, Fountain, Manitou Springs, Stratmoor,
Fort Carson, Security, Peterson Space Force Base,
Security-Widefield and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3876 10467 3870 10473 3878 10490 3887 10489
3890 10480 3883 10470
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...3-5 INCHES IN 1 HOUR
$$
MG701
WGUS75 KPUB 010042
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
642 PM MDT Thu Jul 31 2025
COC041-010245-
/O.CON.KPUB.FF.W.0040.000000T0000Z-250801T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
642 PM MDT Thu Jul 31 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS
EVENING FOR WEST CENTRAL EL PASO COUNTY...
At 642 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain in Areas near Colorado Springs and Security, near Fort Carson,
as well as South Academy and I-25. Between 3 and 4 inches of rain
have fallen. The expected rainfall rate is 3 to 5 inches in 1 hour.
Flash flooding is already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Southern Colorado Springs, Fountain, Manitou Springs, Stratmoor,
Fort Carson, Security, Peterson Space Force Base,
Security-Widefield and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3876 10467 3870 10473 3878 10490 3887 10489
3890 10480 3883 10470
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...3-5 INCHES IN 1 HOUR
$$
MG748
WGUS75 KPUB 010124
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
724 PM MDT Thu Jul 31 2025
COC041-010245-
/O.CON.KPUB.FF.W.0040.000000T0000Z-250801T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
724 PM MDT Thu Jul 31 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM MDT THIS
EVENING FOR WEST CENTRAL EL PASO COUNTY...
At 724 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain in Areas near Colorado Springs and Security, near Fort Carson,
as well as South Academy and I-25. Between 3 and 4 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1 hour.
Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Southern Colorado Springs, Fountain, Manitou Springs, Stratmoor,
Fort Carson, Security, Peterson Space Force Base,
Security-Widefield and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3876 10467 3870 10473 3878 10490 3887 10489
3890 10480 3883 10470
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MG542
WGUS75 KPUB 010234
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
834 PM MDT Thu Jul 31 2025
COC041-010244-
/O.CAN.KPUB.FF.W.0040.000000T0000Z-250801T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
834 PM MDT Thu Jul 31 2025
...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL EL PASO
COUNTY...
The heavy rain has ended. Ponding of water may still be occurring in
the Security area. Please continue to heed remaining road closures.
&&
LAT...LON 3876 10467 3870 10473 3878 10490 3887 10489
3890 10480 3883 10470
$$
HodanishWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 5:13 PM MDT, 32 minutes earlier. Its key messages:
- Strong to severe thunderstorms will continue to be possible for tonight and tomorrow, with large hail, damaging winds, flash flooding, and possibly one or two tornadoes all being risks with storms today and tomorrow.
- Showers and storms continue into Saturday, decreasing in coverage and intensity.
- A warming a drying trend sets in for Sunday into the beginning of next week.
Area forecast discussion, Jul 31, 5:13 PM MDT, 32 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 513 PM MDT Thu Jul 31 2025 .KEY MESSAGES... - Strong to severe thunderstorms will continue to be possible for tonight and tomorrow, with large hail, damaging winds, flash flooding, and possibly one or two tornadoes all being risks with storms today and tomorrow. - Showers and storms continue into Saturday, decreasing in coverage and intensity. - A warming a drying trend sets in for Sunday into the beginning of next week. && .SHORT TERM /THROUGH TONIGHT/... Issued at 221 PM MDT Thu Jul 31 2025 Currently.. As of 2 PM, showers and thunderstorms have developed over our western mountains, with a few of those storms showing signs of being on the stronger side. Lots of lightning is being produced by these storms, and lots of cu is developing on our plains as well as can be seen on satellite imagery. A few storms have also formed up over the Raton Mesa. Temperatures are mainly in the 70s and low 80s on the plains. Dewpoints are mostly in the 50s on the plains and 40s over the high country, though drier air is starting to work its way into the mountains Leadville's dewpoint is 30F this hour. SPC meso analysis has around 1500 J/Kg of CAPE and 20-25kt of bulk shear analyzed over our mountain adjacent plains this hour. Also of note, wildfire smoke and haze from fires burning to our west is thickening over the area, and may become irritating to sensitive groups throughout the next several hours. Rest of Today and Tonight.. High res model guidance continues to show showers and thunderstorms progressing eastwards into the eastern mountains through the next couple of hours, and out onto our plains early this evening. This looks to be a bit of a later show by Colorado standards, but current thinking is that a few storms could still be strong to severe by the time they make their way out onto the plains in the late afternoon/early evening timeframe, especially given how high our dewpoints are sitting. SPC meso analysis shows a strong line of storms pushing into the plains through 7 PM with elevated CAPE and shear still in place at this time. Most models solutions point towards convection clearing east of the I-25 corridor by around 10 PM or so at the latest, and east into Kansas by 2 AM or so. The good news is that showers and thunderstorms will also help to clear a lot us out of the smoke and haze for awhile through the overnight hours, though it is expected to return tomorrow. Patchy fog and low clouds will also be possible for portions of the area, especially over the Palmer Divide and El Paso County in general. Overnight low temperatures look to remain mild once again with lows ranging from the 40s over mountain valleys, to 50s over the I-25 corridor, to 60s on the eastern plains. Tomorrow.. Friday's setup is, synoptically, largely similar to today, though we do see an increase in wind shear at the mesoscale level. We remain in weaker west-northwest flow aloft, with moist southeasterly flow at the surface. Another upper disturbance looks to pass overhead through midday, providing another trigger mechanism for convection. PWATs, forecast QPF amounts, and PoPs are mostly the same as well. Moisture remains high, with afternoon dewpoints looking to remain in the 60s and mid to upper 50s across the plains. This will mean another day of marginal risk for severe thunderstorm development, along with risks for flood flashing. High res model guidance suggests another afternoon of decent CAPE in the 1500-2000 J/Kg range, along with 35-45kt of shear along and east of the I-25 corridor. This setup would be supportive of damaging winds, large hail, frequent lightning, excessive rainfall, and possibly a tornado or two. Though storms will be moving more quickly, rainfall rates will still be high. Any areas that see training storms, or have received several days in row of heavy rain, will likely continue to see risks for flash flooding tomorrow. We are outlooked for a marginal risk for severe weather by SPC, and a marginal risk for excessive rainfall by WPC. As for temperatures, we warm up by several degrees tomorrow, with most of our plains seeing highs into the upper 80s and low 90s. Wildfire smoke from fires burning to our west will likely keep smoke and haze over the area through tomorrow as well, especially during the daytime hours. && .LONG TERM /FRIDAY THROUGH THURSDAY/... Issued at 305 AM MDT Thu Jul 31 2025 Friday...Rather broad ridge of high pressure will be in place across the Desert SW, with weaker west-northwest flow aloft, and warm southerly flow at the surface. Dewpoints are forecast to continue to be in the mid 50s to mid 60s across the plains, so there remains a decent llvl pool of moisture to help fuel thunderstorm development, supported by model CAPE of 1400-2200 j/kg across the east all the way up to the eastern slopes of the eastern mts. An upper disturbance is expected to cross the Rockies during the day, providing the trigger for convection once again during the afternoon and evening. Bulk shear is forecast to start out at around 35 kts by midday, then by late afternoon increase to 50 kts for the far eastern plains, so all the signs are there for potentially another active day. SPC has included a Marginal area for severe weather across much of the eastern plains Fri, while WPC has the entire area within a Marginal for excessive rainfall, taking into account the potential for periods of heavy rainfall from slow-moving storms. With multiple days of spotty moderate to heavy rainfall, keep track of those areas that are developing saturated ground as that will be the precursor for potential flooding issues. As for high temps, Fri starts a multiple day warming trend, with aftn readings in the upper 70s to lower 80s for the high valleys, and 80s to around 90F for the plains. Saturday...Upper ridge flattens out even more, providing for more of a westerly flow aloft for storm movement and increased warming. However, much of the upper pattern is somewhat identical to the previous day, with about 2-3 degrees higher on the max temps. Another upper disturbance crosses the Rockies during the day, once again providing the spark for convection to tap into impressive CAPE and bulk shear across the eastern plains. this time around, though, the best conditions seem to lie closer to the eastern border, and overall precipitation chances will be a bit lower regionwide. SPC has painted the far eastern plains within a Marginal for severe weather, and WPC continues to paint a sliver of Marginal for excessive rainfall in the same area. As for temps, plan on highs in the lower to mid 80s for the high valleys, and mid 80s to lower 90s for the plains. Sunday through Wednesday...Upper ridge builds back into the Four Corners region starting Sunday, with the ridge axis situated over NM and CO. This will produce a strong warming and drying trend for the area, with temps climbing to above seasonal normals by Tue. Daily convection chances are trending to be isolated at best, mainly tied to the higher terrain. Moore && .AVIATION /00Z TAFS THROUGH 00Z FRIDAY/... Issued at 511 PM MDT Thu Jul 31 2025 Main concern will be thunderstorms late this afternoon/early evening. Brief periods of strong gusty winds, small hail and brief period of heavy rain, especially in KCOS and KPUB. Storms may be possible once again late tomorrow afternoon. Otherwise VFR conditions expected with diurnal wind flow. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...EHR LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jul 31, 11:39 AM MDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1139 AM MDT Thu Jul 31 2025 COZ058>089-093>099-011745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1139 AM MDT Thu Jul 31 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorm can be expected this afternoon and evening, with the highest coverage over and near the higher terrain. Storms will be capable of producing heavy rain once again. However, storms will be moving a tad faster than in previous days, which will lower the potential for flash flooding. However, if storms move across areas where soils may be saturated from previous heavy rainfall, flash flooding will still be possible. Please stay weather aware this afternoon. Other storm threats include gusty winds up to 45 mph, frequent lightning and small hail, with one or two storms across the Pikes Peak region possibly producing strong winds up to 60 mph and large hail. One or two tornadoes or landspouts will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms with potentially heavy rainfall are forecast Friday across southern Colorado. The main concerns for thunderstorms will be lightning and heavy rainfall. Flash flooding will be possible, especially in areas that have seen recent heavy rainfall, urban areas and burn scars. Drier, hotter conditions move into the region over the weekend into early next week. Mountain areas could see a few daily afternoon and evening showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/27
In the hours before
Special weather statement, Jul 31, 3:42 PM MDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Thu Jul 31 2025
COZ078>080-312215-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
342 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUERFANO AND EAST
CENTRAL CUSTER COUNTIES THROUGH 415 PM MDT...
At 341 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Greenhorn Mountain, or 37 miles west of Pueblo,
moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph, locally heavy rainfall and
brief penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3801 10535 3814 10533 3814 10509 3798 10511
TIME...MOT...LOC 2141Z 280DEG 5KT 3808 10525
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 31, 3:53 PM MDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
353 PM MDT Thu Jul 31 2025
COZ071-072-074-075-087-312230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
353 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO AND
NORTHEASTERN COSTILLA COUNTIES THROUGH 430 PM MDT...
At 352 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles south of La Veta Pass, or 34 miles east of San Luis Valley
Airport, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph, locally heavy rainfall, and
brief penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Veta, Spring Burn Scar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3750 10538 3762 10521 3750 10501 3736 10520
TIME...MOT...LOC 2152Z 315DEG 11KT 3751 10524
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 31, 4:37 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
437 PM MDT Thu Jul 31 2025
COZ072-079-080-087-312300-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
437 PM MDT Thu Jul 31 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN HUERFANO...EASTERN
CUSTER...NORTHEASTERN COSTILLA AND SOUTHWESTERN PUEBLO COUNTIES
THROUGH 500 PM MDT...
At 436 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Greenhorn Mountain to near Red Wing.
Movement was southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph, brief penny size hail, and locally
heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Farisita, Greenhorn Mountain, Gardner, Red Wing, San Isabel, and
northwestern Spring Burn Scar north of Highway 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3782 10483 3763 10525 3785 10537 3800 10505
TIME...MOT...LOC 2236Z 329DEG 10KT 3788 10512 3782 10529
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 31, 4:57 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
457 PM MDT Thu Jul 31 2025
COZ079-080-086-087-312330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
457 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL HUERFANO...
SOUTHEASTERN CUSTER AND SOUTHWESTERN PUEBLO COUNTIES THROUGH 530 PM
MDT...
At 457 PM MDT, Doppler radar was tracking a strong thunderstorm over
Greenhorn Mountain, or 31 miles southwest of Pueblo. This
thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Greenhorn Mountain, Rye, and Colorado City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3776 10496 3789 10510 3803 10494 3788 10474
TIME...MOT...LOC 2257Z 218DEG 4KT 3790 10496
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 31, 5:25 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
525 PM MDT Thu Jul 31 2025
COZ079-086-087-010000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
525 PM MDT Thu Jul 31 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL HUERFANO AND SOUTHWESTERN
PUEBLO COUNTIES THROUGH 600 PM MDT...
At 525 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Greenhorn Mountain to near
Farisita. Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph, locally heavy rainfall and
brief nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Walsenburg, Colorado City, and northeastern Spring Burn Scar north of
Highway 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3782 10454 3750 10480 3769 10510 3794 10490
TIME...MOT...LOC 2325Z 310DEG 16KT 3785 10489 3771 10499
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 31, 5:44 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
544 PM MDT Thu Jul 31 2025
COZ081-085-010015-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
544 PM MDT Thu Jul 31 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES THROUGH 615 PM MDT...
At 544 PM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Colorado Springs, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph, locally heavy rainfall, and
up to penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southern Colorado Springs, Fountain, Manitou Springs, Stratmoor, Fort
Carson, Security, Security-Widefield, Peterson Space Force Base, and
Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3880 10496 3891 10484 3881 10462 3867 10476
TIME...MOT...LOC 2344Z 291DEG 12KT 3881 10484
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:08 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano, Las Animas | 3 hr |
| Jul 30, 6:11 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| Jul 30, 6:40 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 30, 6:45 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Jul 30, 7:26 PM MDT | Special Weather Statement | PUB | Otero | 34 min |
| Jul 30, 8:15 PM MDT | Special Weather Statement | PUB | Pueblo | 30 min |
| Jul 30, 11:30 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jul 31, 1:04 PM MDT | Special Weather Statement | PUB | Saguache | 26 min |
| Jul 31, 3:09 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 31, 3:30 PM MDT | Special Weather Statement | PUB | Conejos | 30 min |
| Jul 31, 3:42 PM MDT | Special Weather Statement | PUB | Custer | 33 min |
| Jul 31, 3:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 31, 4:06 PM MDT | Flash Flood Warning | PUB | Custer, Huerfano | 113 min |
| Jul 31, 4:18 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano, Las Animas | 26 min |
| Jul 31, 4:37 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| Jul 31, 4:57 PM MDT | Special Weather Statement | PUB | Huerfano | 33 min |
| Jul 31, 5:25 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 31, 5:30 PM MDT | Flash Flood Warning | PUB | Fremont | 75 min |
| Jul 31, 5:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jul 31, 5:51 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
Nearby
Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.